DOI QR코드

DOI QR Code

Some Additive Maps on Sigma Prime Rings

Hasnain, Mohammad Mueenul;Khan, Mohd Rais

  • Received : 2014.05.21
  • Accepted : 2014.08.05
  • Published : 2015.03.23

Abstract

The purpose of this paper is to prove some results which are of independent interest and related to additive maps on ${\sigma}$-prime rings. Further, examples are given to demonstrate that the restrictions imposed on the hypotheses of these results are not superfluous.

Keywords

${\sigma}$-Prime ring;${\sigma}$-Ideal;Additive Mapping;Commutator

References

  1. E. Albas and N. Argac, Generalized derivations of prime rings, Algebra Colloquium, 11(2004), 399-410.
  2. H. E. Bell and M. N. Daif, On derivation and commutativity in prime rings, Acta. Math. Hungar., 66(1995), 337-343. https://doi.org/10.1007/BF01876049
  3. H. E. Bell and L. C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar, 43(1989), 339-346.
  4. M. Bresar, On distance of the composition of two derivations to the generalized derivations, Glasgo Math. J., 33(1991), 89-93. https://doi.org/10.1017/S0017089500008077
  5. I. N. Herstein, Rings with involution, Univ. of Chicago Press, Chicago, 1976.
  6. B. Hvala, Generalized derivations in rings, Comm. Algebra, 26(1998), 1147-1166. https://doi.org/10.1080/00927879808826190
  7. L. Oukhtite, An extension of Posners Second Theorem to rings with involution, Int. J. Modern Math., 4(2009), 303-308.
  8. L. Oukhtite and S. Salhi, On commutativity of ${\sigma}$-prime rings, Glasnik Mathematicki, 41(2006), 57-64. https://doi.org/10.3336/gm.41.1.05
  9. L. Oukhtite and S. Salhi, On generalized derivations of ${\sigma}$-prime rings, Afr. Diaspora J. Math., 5(2006), 19-23.
  10. L. Oukhtite and S. Salhi, On derivations in ${\sigma}$-prime rings, Int. J. Algebra, 1(2007), 241-246.
  11. L. Oukhtite, S. Salhi and L. Taoufiq, Generalized derivations and commutativity of rings with involution, Beitrage Zur Algebra and Geometrie, 51(2010), 345-351.
  12. E. C. Posner, Derivations in prime rings, proc. Amer. Math. soc., 8(1957), 1093-1100. https://doi.org/10.1090/S0002-9939-1957-0095863-0

Acknowledgement

Supported by : NBHM